# SDR FDEA201109244105

- Difficulty date: September 24, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561192
- Condition: Corroded
- Location: Bs 950a S28-29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED ON FWD SIDE BS 950A BETWEEN S29L-28L.  REMOVED DAMAGED AREA IAW B727 SRM 51-40-3 FIG 1. FABRICATED REPAIR DOUBLER IAW SRM 51-40-3 FIG 1 AND 53-10-2 FIG 1. INSTALLED REPAIR DOUBLER IAW SRM 51-40-3 FIG 1.
